On Zoloft for a Month — Causing a Spike?

Discussion in 'Support' started by Maia, Oct 23, 2016.

tinnitus forum
    1. Maia

      Maia Member

      Tinnitus Since:
      4/27/16
      Cause of Tinnitus:
      unknown
      so my tinnitus started in my right ear in april of this year

      as everyone was i was super anxious and depressed and scared in the beginning but as the weeks went on i learned to manage it.

      the sound went from a low beep to a high pitched ring the first week and fluctuated for a few weeks until it almost disappeared

      then in june i got a low hum in my left ear which i can barely hear, and the high pitched ring in my right went away for the most part (or i just couldn't hear it). i had a few spikes but nothing that lasted more than a week or two.

      well since im about to get my license and driving gives me anxiety (and i've dealt with anxiety my whole life) i decided to try medication.

      on september 13th i got prescribed Zoloft at 50mg and ive been taking it ever since

      i've noticed since the beginning of this month however that the ring in my right ear has spiked again back to the level it was at when i first got it. it's not super debilitating (since i'm usually at work and it's noisy and distracting or im listening to music at low volumes) unless im in a quiet room or trying to sleep but of course it is super annoying.

      im just wondering if maybe i should stop taking the medication for a while and see what happens? my anxiety isn't horrible which is why it's such a low dose so im not worried about my mental health with that but im worried about stopping and possibly making the tinnitus worse. i also know that that zoloft can cause your T to spike at first but then calm down, but is a month(+) enough time for it to kick in with a spike?

      i have an ENT appointment in early november, should i stick it out until then or possibly stop the medication right away? and should i wait until i see my ENT to see what he says or should i make an appointment with a doctor earlier to get my medication changed and/or get off Zoloft?

      thanks!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.